MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 BARD POWERMIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 BARD POWERMIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 03/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will evaluate.Results are expected soon.
 
Event or Problem Description
It was reported by the customer that "introducer will not insert easily into vessel during picc procedure.Causing major trauma to vasculature".Additional information received 04/07/2023: opened another introducer kit and placed the line.There were no complications secondary to the vessel trauma.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged microintroducer sheath is confirmed and was determined to be manufacturing related.One 4.5 fr x 7 cm microintroducer was returned for evaluation.An initial visual observation showed use residue on the returned sample.The distal end of the introducer sheath was observed to be damaged.A microscopic observation revealed a relatively large and straight spilt in the distal tip of the introducer sheath as well as two additional, smaller splits.Some plastic deformation was observed on one side of the large split; however, no deformation was observed on the other side of this split.The investigation was forwarded to the manufacturing facility for further evaluation, and bd is working closely with the manufacturing facility to prevent recurrence of the reported event.
 
Event or Problem Description

Brand Name
BARD POWERMIDLINE CATHETER
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key16769491
Report Number3006260740-2023-01425
Device Sequence Number3252870
Product Code PND
UDI-Device Identifier00801741223945
UDI-Public(01)00801741223945
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberN/A
Device Catalogue NumberCK001029
Device Lot NumberREGX0443
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2023
Supplement Date Received by Manufacturer06/07/2023
Initial Report FDA Received Date04/19/2023
Supplement Report FDA Received Date06/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown